# SDR CA970513015

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R985*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SB9RU3
- Condition: Faulty
- Location: Engine
- Component: Bosch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO APPEARED TO BE TIMED PROPERLY BUT THE POINTS WOULD CLOSE 135 DEGREES AFTER TOP DEAD CENTRE. MAGNETO WAS SENT FOR OVERHAUL
